MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 MOD PAT DRL GD OV 3PG 41MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES

DEPUY ORTHOPAEDICS INC US SP2 MOD PAT DRL GD OV 3PG 41MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Catalog Number 966708
Medical Device Problem Codes Crack (1135); Material Discolored (1170); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Color coding patch on instrument is flaking off.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SP2 MOD PAT DRL GD OV 3PG 41MM
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8472781
Report Number1818910-2019-89252
Device Sequence Number13831895
Product Code HWT
UDI-Device Identifier10603295249702
UDI-Public10603295249702
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966708
Device Lot NumberH0505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer04/03/2019
05/06/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/26/2019
05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1